# SDR HYIA20150501001

- Difficulty date: April 28, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0501
- Aircraft time: 32,736 hours, 29,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, DOOR WARN, ILLUMINATED 8 MILES FROM DESTINATION.  UPPER CABIN DOOR OPENED 4 MILES FROM DESTINATION DURING DESCENT.  INSPECTED THE CABIN DOOR WITH NO DAMAGE OR DISCREPANCIES NOTED.
